U.S. doctors online nowAsk doctors free
GA
A 19-year-old female asked:

My daughter is 19 years old and was placed on a beta-blocker by her cardiologist in order to help with some heart issues. (nadolol) she has been experiencing chest pain on her left side after taking the medicine it is that normal?

2 doctor answers3 doctors weighed in
Dr. Clarence Grim
Endocrinology 58 years experience
Some heart issues is too broad of a term. Need more details. Chest pain caused by Nadolol is rare. Never seen it with BB in 40 years. Her body is talking to her. Tell her to listen and take good notes. Then share with her medical team and they can figure it out.
Dr. James Chapman
Cardiology 42 years experience
Chest pain can be a paradoxical side effect of some beta blockers (as well as other meds). Let your provider know and they can prescribe an alternative medication

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 30, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.